| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Radiation Output Failure (4027); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that during a case with the system, the hand switch appeared to be unresponsive and the system could not expose on the 2d page while the patient was in the imaging system.There was no patient involved.
Additional Manufacturer Narrative
The manufacturing representative (rep) went to site to test the imaging system and performed system checkout.No issues found.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000194, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.